MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION BEACH CHAIR POSITIONER; SUPPORT, PATIENT POSITION

BAXTER HEALTHCARE CORPORATION BEACH CHAIR POSITIONER; SUPPORT, PATIENT POSITION
Model Number AR-1627
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Event or Problem Description
Baxter received a report stating that during a total shoulder procedure, a beach chair positioner hydraulic cylinder broke, and the patient immediately reclined and fell flat.The patient was uninjured, and the procedure was finished without incident.No harm or significant impact to the surgical procedure was reported.
 
Additional Manufacturer Narrative
The beach chair shoulder positioner is designed to position and support the patient¿s head and torso in a variety of surgical procedures including, but not limited to orthopedic surgeries like, rotator cuff, total shoulder, reverse total shoulder, slap repair and other shoulder surgery.These devices are intended to be used by healthcare professionals within the operating room setting.Customer refused to return the associated device and therefore no root cause was able to be determined.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a hydraulic cylinder breakage were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
BEACH CHAIR POSITIONER
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
100 discovery way
acton MA 01720
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23652618
Report Number3010216206-2025-00028
Device Sequence Number4823529
Product Code CCX
UDI-Device Identifier00888867020214
UDI-Public(01)00888867020214
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-1627
Device Catalogue NumberAR-1627-16
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown